Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 44, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 23, 2018, 7:32 PM EDT for Emanuel County, Montgomery County, Toombs County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2018, 7:32 PM EDT (23:32 UTC)
- Expired
- Apr 23, 2018, 8:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted.
859
WUUS52 KFFC 232332
SVRFFC
GAC107-209-279-240000-
/O.NEW.KFFC.SV.W.0044.180423T2332Z-180424T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
732 PM EDT MON APR 23 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Toombs County in southeastern Georgia...
South central Emanuel County in east central Georgia...
Northeastern Montgomery County in central Georgia...
* Until 800 PM EDT
* At 732 PM EDT, a severe thunderstorm was located over Vidalia, or
near Lyons, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lyons, Vidalia, Stillmore, Oak Park, Higgston, Santa Claus and
Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3243 8219 3235 8225 3235 8224 3230 8223
3228 8223 3224 8221 3222 8221 3214 8242
3228 8248 3248 8218
TIME...MOT...LOC 2332Z 247DEG 18KT 3224 8238
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:37 PM EDT, 4 hours 55 minutes earlier.
Area forecast discussion, Apr 23, 2:37 PM EDT, 4 hours 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 237 PM EDT Mon Apr 23 2018 .SHORT TERM /Tonight through Tuesday Night/... Low pressure remains centered across SE MO/SW TN/W KY this afternoon with a secondary area of low pressure across eastern AL. A warm front extends eastward from the secondary area of low pressure across south central GA. The widespread...steadier rainfall...has moved off to the east of the CWFA this afternoon. However, scattered to numerous showers and isolated thunderstorms have developed across the outlook area. The ongoing convection should continue during the heating of the day, but coverage is expected to begin diminishing after sunset. Storms have blossomed, especially where the clouds have thinned/cleared out. The atmos remains very moist and CAPES south of the warm front are between 1000-1500 J/Kg. The mid level lapse rates are marginal, but 500mb analysis shows a shear axis situated right over the Interstate 85 corridor. PWATS have decreased a little, but still remain an inch or more across the CWFA, so locally heavy rainfall will remain possible. A few storms could be strong and there is some potential for an isolated severe thunderstorm. The primary mode for any severe weather would be damaging wind gusts and large hail. Can't rule out an isolated brief tornado. Scattered convection is also anticipated on Tuesday. Will be extending the current Flood Watch through midnight. NListemaa .LONG TERM /Wednesday through Monday/... Extended forecast continues to be on track. Have made adjustments to pops and wx grids early in the period given the slight change in timing with the late week system. Otherwise, have massaged max/min temperatures to account for the latest model trends. Otherwise, previous forecast discussion follows. 31 /Issued 519 AM EDT Mon Apr 23 2018/ Aside from some lingering slight pops across the north for Tuesday night into Wednesday with the departing low from the short term, the main focus will be on two shortwaves set to traverse the region later in the week. Guidance is coming into much better agreement with the features and have a higher amplitude wave that nearly cuts off as it digs farther south into the Mississippi Valley for Thursday. The translated sfc low does try to show a bit more organization than previous runs and progged CAPE values are enough to include slight chance thunder mention (most likely elevated given the position of the low). The second shortwave looks to quickly dig into the region for Friday night/early Saturday with an almost identical evolution as the Thursday wave. Kept pops lower with this given how far out in the fcst, though future updates may very well raise chances if subsequent runs maintain consensus. Temps generally slightly below climo norms through fcst period. Most days with upper 40s to low 50s for mins and upper 60s to low 70s for maxs. Baker && .AVIATION... 18Z Update... Scattered to numerous showers will continue to impact ATL through the early evening hours. Do think activity will diminish a bit after sunset with a period of dry conditions for the remainder of the overnight. Do think sct shra will develop once again tomorrow. Isolated thunderstorms are possible this afternoon, but think chances are too small to mention at this time. Will handle in further amds/tempos. A wind shift to the SW should occur between 03z and 05z tonight. A brief period of IFR cigs possible right around 12z. //ATL Confidence...18Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 56 72 53 74 / 70 30 20 5 Atlanta 56 69 55 70 / 70 40 20 10 Blairsville 52 66 50 65 / 90 60 30 20 Cartersville 53 69 53 70 / 70 40 20 10 Columbus 55 73 56 75 / 20 30 10 5 Gainesville 55 69 54 70 / 80 40 30 10 Macon 55 74 54 76 / 50 30 10 5 Rome 53 70 53 70 / 70 40 20 20 Peachtree City 53 71 53 72 / 60 30 20 5 Vidalia 59 77 58 78 / 60 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight EDT tonight for the following zones: Banks...Catoosa...Dade...Dawson...Fannin...Forsyth...Gilmer... Hall...Jackson...Lumpkin...Madison...Murray...Pickens...Towns... Union...Walker...White...Whitfield. && SHORT TERM...NListemaa LONG TERM....31 AVIATION...NListemaa
Hazardous weather outlook, Apr 23, 2:45 PM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 245 PM EDT Mon Apr 23 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 245 PM EDT Mon Apr 23 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Flooding potential will linger into this evening across portions of north Georgia. The Flood Watch in this area has been extended through Midnight. Isolated strong to severe storms are possible in parts of the east today. The main threats are hail and damaging winds. A brief tornado or two are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Several other disturbances look to push across the area later in the week - the first on Thursday and the second possible for late Friday into Saturday. For now have included a slight chance of thunderstorms with the Thursday system. There is still uncertainty on timing and strength of these systems so please monitor future updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated but spotters are encouraged to report any damage or significant weather.
In the hours before
Special weather statement, Apr 23, 5:50 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
550 PM EDT MON APR 23 2018
GAZ049-232215-
Morgan GA-
550 PM EDT MON APR 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN COUNTY UNTIL
615 PM EDT...
At 550 PM EDT...a strong thunderstorm was over Godfrey, or 8 miles
south of Madison...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Madison, Buckhead and Godfrey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3345 8344 3344 8353 3347 8359 3363 8353
3356 8331
TIME...MOT...LOC 2150Z 214DEG 15KT 3348 8351
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 23, 5:55 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT MON APR 23 2018
GAZ072-082-083-095-232230-
Bibb GA-Houston GA-Jones GA-Twiggs GA-
555 PM EDT MON APR 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIBB...NORTHEASTERN
HOUSTON...JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 630 PM EDT...
At 555 PM EDT...a line of strong thunderstorms was along a line
extending from near Blountsville to near Clinton to Cross Keys to
Centerville...and moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Gray, Warner Robins, Centerville, Robins Air Force Base,
Postell, James, Bradley, Mountain Springs, Griswoldville, Haddock,
Greenberry Crossroads, Clinton, Huber, Cross Keys, Dry Branch,
Elberta, Franklinton and Middle Georgia Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3313 8342 3296 8342 3262 8355 3255 8371
3280 8362 3297 8366 3307 8356
TIME...MOT...LOC 2155Z 220DEG 21KT 3308 8345 3295 8355 3286 8356 3263
8366
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 23, 6:20 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT MON APR 23 2018
GAZ049-050-059-060-232300-
Morgan GA-Putnam GA-Jasper GA-Greene GA-
620 PM EDT MON APR 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...WESTERN
PUTNAM...SOUTHEASTERN JASPER AND WESTERN GREENE COUNTIES UNTIL 700 PM
EDT...
At 619 PM EDT...a line of strong thunderstorms was along a line
extending from Greshamville to near Stanfordville...and moving
northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Eatonton, Madison, Greensboro, Shady Dale, Buckhead, Harmony,
Godfrey, Resseaus Crossroads, Warfield, Greshamville, Willard, Rock
Eagle 4-H Center, Central Georgia Experiment Stn, Parks Mill, Carey,
Hillsboro, Swords, Stanfordville and Adgateville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3318 8343 3316 8372 3363 8348 3363 8317
TIME...MOT...LOC 2219Z 220DEG 23KT 3362 8334 3326 8356
WIND...40MPHSpecial weather statement, Apr 23, 6:24 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT MON APR 23 2018
GAZ110>112-232300-
Wheeler GA-Telfair GA-Montgomery GA-
624 PM EDT MON APR 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...NORTHEASTERN TELFAIR
AND SOUTHERN MONTGOMERY COUNTIES UNTIL 700 PM EDT...
At 624 PM EDT...a strong thunderstorm was over Scotland, or near
McRae...moving northeast at 20 mph.
HAZARD...Winds 40 to 50 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
McRae, Alamo, Mount Vernon, Helena, Glenwood, Uvalda, Ailey,
Scotland, Alston, Towns, Spring Hill, Landsburg, Little Ocmulgee
State Park and Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3194 8284 3208 8293 3229 8267 3207 8246
3206 8247
TIME...MOT...LOC 2224Z 241DEG 18KT 3205 8283
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 23, 7:13 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT MON APR 23 2018
GAZ060-232345-
Putnam GA-
713 PM EDT MON APR 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM COUNTY UNTIL
745 PM EDT...
At 712 PM EDT...a strong thunderstorm was near Central Georgia
Experiment Stn, or near Eatonton...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Eatonton, Rock Eagle 4-H Center, Central Georgia Experiment Stn,
Harmony and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3327 8344 3331 8354 3341 8354 3344 8351
3348 8331 3347 8328 3345 8326
TIME...MOT...LOC 2312Z 229DEG 13KT 3337 8344
WIND...40MPHSpecial weather statement, Apr 23, 7:15 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT MON APR 23 2018
GAZ086-098-111>113-240000-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Montgomery GA-
715 PM EDT MON APR 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...NORTHEASTERN
WHEELER...EMANUEL...EASTERN TREUTLEN AND MONTGOMERY COUNTIES UNTIL
800 PM EDT...
At 713 PM EDT...a line of strong thunderstorms was along a line
extending from near Canoochee to near Mount Vernon...and moving east
at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Swainsboro, Lyons, Mount Vernon, Vidalia, Twin City, Glenwood,
Stillmore, Oak Park, Ailey, Higgston, Garfield, Santa Claus,
Summertown, Nunez, Tarrytown, Covena, Modoc, Canoochee, Zaidee and
George L Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3235 8224 3222 8221
3211 8232 3215 8271 3281 8223 3280 8221
3281 8218 3280 8214 3266 8208 3260 8200
TIME...MOT...LOC 2313Z 280DEG 26KT 3263 8221 3211 8258
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 1:12 AM EDT | River Flood Warning | FFC | Dade | 47 hr |
| Apr 23, 3:04 AM EDT | River Flood Warning | FFC | Walker | 13 hr |
| Apr 23, 4:27 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 60 hr |
| Apr 23, 6:10 AM EDT | River Flood Warning | FFC | Forsyth | 18 hr |
| Apr 23, 8:14 AM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 31 min |
| Apr 23, 8:46 AM EDT | Special Weather Statement | FFC | Johnson, Treutlen | 29 min |
| Apr 23, 9:25 AM EDT | Special Weather Statement | FFC | Emanuel, Glascock, Jefferson, Johnson, Treutlen | 65 min |
| Apr 23, 1:41 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Apr 23, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Apr 23, 2:38 PM EDT | Special Weather Statement | FFC | Butts | 37 min |
| Apr 23, 2:47 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Apr 23, 3:14 PM EDT | Special Weather Statement | FFC | Walton | 31 min |
| Apr 23, 3:44 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Apr 23, 3:50 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Apr 23, 3:55 PM EDT | Tornado Warning | FFC | Henry, Rockdale | 21 min |
| Apr 23, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 18 min |
| Apr 23, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 28 min |
| Apr 23, 4:19 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| Apr 23, 4:23 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Apr 23, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 43 min |
| Apr 23, 4:45 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens | 30 min |
| Apr 23, 4:51 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Apr 23, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 20 min |
| Apr 23, 5:12 PM EDT | Tornado Warning | FFC | Greene | 33 min |
| Apr 23, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 30 min |
| Apr 23, 5:22 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Apr 23, 5:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Apr 23, 5:40 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Apr 23, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Apr 23, 5:50 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Apr 23, 5:55 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Apr 23, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 45 min |
| Apr 23, 6:20 PM EDT | Special Weather Statement | FFC | Putnam | 40 min |
| Apr 23, 6:24 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Apr 23, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 24 min |
| Apr 23, 6:59 PM EDT | Flash Flood Warning | FFC | Greene, Jasper, Morgan, Putnam | 6 hr |
| Apr 23, 7:13 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Apr 23, 7:15 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 45 min |
| Apr 23, 7:38 PM EDT | Special Weather Statement | FFC | Greene | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.